# SDR AALA201608089008

- Difficulty date: August 5, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 24,857 hours, 8,839 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Slide
- Component: Slide, Aircruisers
- Component part number: D31517317
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT PANEL DOES NOT INDICATE AFT R4 DOOR IS ARMED.  COCKPIT INDICATION NORMAL.  MAINTENANCE FOUND THE AFT RIGHT ESCAPE SLIDE BOTTLE PRESSURE LOW (OUT OF GREEN BAND) AND REPLACED THE SLIDE ASSEMBLY IAW TASK CARD 26L00025010.  AIRCRAFT GROUNDED.
